MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED LATERALIZED GLENOSPHERE +3 DIA 39MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC TORNIER PERFORM REVERSED LATERALIZED GLENOSPHERE +3 DIA 39MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWJ023
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 11/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that the patient required revision surgery after experiencing loosening of the glenosphere.The glenosphere was replaced successfully and with good outcome for the patient.
 
Additional Manufacturer Narrative
Please note correction to h6 (device code and clinical signs code).The reported event could not be confirmed the since the returned device is conforming to specifications and fully functional.The device inspection revealed the following: the visual inspection the returned device reveals excessive usage.The surface of the glenosphere has several and significant scratches and gouge marks at the set screw level.The star footprint is slightly deformed at the safety screw input.Furthermore, a functional test of the returned device was performed with a sample baseplate and a screwdriver.The components assembled as intended without capture screw being frozen and allowing sufficient movement of the screw in the glenosphere.Therefore, alleged failure of loosening could not be confirmed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Based on the investigation the reported issue could not be confirmed.If any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description

Brand Name
TORNIER PERFORM REVERSED LATERALIZED GLENOSPHERE +3 DIA 39MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18783688
Report Number0001649390-2024-00067
Device Sequence Number4289366
Product Code PHX
UDI-Device Identifier00846832090389
UDI-Public00846832090389
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ023
Device Lot NumberCZ1421
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by Manufacturer05/22/2024
Initial Report FDA Received Date02/26/2024
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale